# SDR COMA9531188

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343CA
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin Press Syst
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CABIN PRESSURIZATION AND AUTO DUMP CIRCUIT BREAKER TRIPPED AND WOULD NOT RESET.  REPAIRED SHORTED WIRING IN THE RIGHT WHEEL WELL.
